Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Trace-class perturbation and strong convergence: Wave operators revisited

Author: Jingbo Xia
Journal: Proc. Amer. Math. Soc. 128 (2000), 3519-3522
MSC (2000): Primary 47A40, 47B10, 47L20
Published electronically: July 6, 2000
MathSciNet review: 1778277
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


We give a new construction of wave operators for a self-adjoint operator under trace-class perturbation. This construction requires no quantitative estimates.

References [Enhancements On Off] (What's this?)

  • 1. K. Friedrichs, On the perturbation of continuous spectra, Commun. on Appl. Math. 1 (1948), 361-401. MR 10:547e
  • 2. T. Kato, Perturbation of continuous spectra by trace class operators, Proc. Japan Acad. 33 (1957), 260-264. MR 19:1068d
  • 3. Tosio Kato, Perturbation theory for linear operators, 2nd ed., Springer-Verlag, Berlin-New York, 1976. Grundlehren der Mathematischen Wissenschaften, Band 132. MR 0407617
  • 4. Michael Reed and Barry Simon, Methods of modern mathematical physics. III, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1979. Scattering theory. MR 529429
  • 5. M. Rosenblum, Perturbations of continuous spectrum and unitary equivalence, Pacific J. Math. 7 (1957), 997-1010. MR 19:756i
  • 6. Dan Voiculescu, Some results on norm-ideal perturbations of Hilbert space operators. II, J. Operator Theory 5 (1981), no. 1, 77–100. MR 613049
  • 7. Dan Voiculescu, Hilbert space operators modulo normed ideals, Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Warsaw, 1983) PWN, Warsaw, 1984, pp. 1041–1047. MR 804756
  • 8. Jürgen Voigt, Perturbation theory for commutative 𝑚-tuples of self-adjoint operators, J. Functional Analysis 25 (1977), no. 4, 317–334. MR 0451011

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A40, 47B10, 47L20

Retrieve articles in all journals with MSC (2000): 47A40, 47B10, 47L20

Additional Information

Jingbo Xia
Affiliation: Department of Mathematics, State University of New York at Buffalo, Buffalo, New York 14260-2900

Received by editor(s): January 26, 1999
Published electronically: July 6, 2000
Additional Notes: This research was supported in part by National Science Foundation grant DMS-9703515
Communicated by: David R. Larson
Article copyright: © Copyright 2000 American Mathematical Society